# SDR ABXA9500518

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Drive Link
- Part number: 57511521
- Condition: Cracked
- Location: Station 98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, COMPLIANCE OF A.D. 88-10-07 AND USING ULTRASONIC INSPECTION, FOUND THE FLAP DRIVE LINK AT STATION 98, POINT J TO BE CRACKED.  REPAIRED LEFT FLAP DRIVE LINK IAW DC-8 MM CHAPTER 27.
